# SDR CALA2023080202414

- Difficulty date: July 28, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 112,371 hours, 11,779 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Lh Eng Ob Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT ENG O/B PYLON PANEL HAS 2 EACH FASTENERS MISSING.  SEE PHOTO. ADDED PHOTO. ADDED PHOTO. REINSTALLED  2 EACH SCREWS AS REQUIRED.
